How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Vivek Pillai Your Own Question
Vivek Pillai
Vivek Pillai, Doctor
Category: Health
Satisfied Customers: 150
Experience:  M.B.B.S, M.D.( GENERAL MEDICINE).
15063316
Type Your Health Question Here...
Vivek Pillai is online now
A new question is answered every 9 seconds

I took some flonase a couple of years ago and had a bad reaction

This answer was rated:

I took some flonase a couple of years ago and had a bad reaction , grogginess a cough, a rash , chills. when I stopped taking my back had the reaction of contracting when there were changes in air pressure most notably when I'm inside. this continues to this day. it seems to me like a similar problem like people with asthma except it with my back. this is a non stop 24 hour a day problem . because of this i have had circulation problems in my legs, sometimes swollen feet. Also problems that are similar to people with ms.   I went to a neurogist he did the hammer reflex an said it was a little spastic. however all test are normal. have you heard of anything like this if so   what can I do?
hi.. sir, may i know if you smoke?
Customer: replied 8 years ago.
don't drink don't smoke or do drugs

hi, sir ... there appear to be a couple of issues with you, which i feel are not interrelated,

1. spasticity.

2.swollen feet, and circulation problems.

spasticity of muscles could be due to localized cramps, as well as a disease known as myotonia... i think you ought to ask the neurologist who assesed you the exact diagnosis he arrived at after evaluating you.. because myotonia could have myriad causes also you can check your electrolyte levels, sodium, potassium, chloride, bicarbonate and calcium, cause any electrolyte imbalance too may cause the feeling of tightness

if the feeling of spasticity is confined to your back... you shaould also get a thoraco-lumbar x-ray/ MRI spine just to rule out any disease in the spine and vertebral column..

for your other problem..swollen feet with evidently circulation problems, just see whether the feet are swollen the whole day or only towards evening, if it is the latter it could be cardiac disease.

in that case you will need a complete cardiac evaluation... ecg, chest x-ray, echocardiogram.

if the swollen feet are associated with prominent veins, it suggests a likelihood of varicose veins, for which the best treatment is surgical removal of the veins.

finally if the swollen feet aredue to lymphedema you may need to take a course of DEC an antifilarial drug for 2 weeks...

as you can see sir i have not still narrowed it down to just one diagnosis, so you should meet a surgeon , who is aspecialist in diagnosing varicose veins and lymphedema.

however if you are satisfied with my reply, kindly press the ACCEPT button, so that i may receive my payment.... feel free to ask any queries

Vivek Pillai and 2 other Health Specialists are ready to help you